Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Facial acne. On loestrine 24 fe birth control. Acne aggravated due to birth control?

I have been taking loestrine 24 fe for nearly 5 months and my acne has worsened over time. It is always in the same place (on the sides of my face closer to my chin ). I noticed last month that my acne cleared significantly when I was on my placebo pills for the four days. Is this a good indicator that the birth control is aggravating my acne?
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi ,

Thanks for writing in.

Acne is a hormonal disorder.

Birth control pills can aggravate acne.

When untreated or improperly treated acne can cause pigmentation and ugly scars on face.

Acne on chin are due to hormonal imbalance.

You should apply antibiotic like clindamycin in morning for 2 hours.

Adapalene should be applied at night time.

Washing your face with Himalaya neem face wash would be helpful.

Oral drugs should be taken along with creams.

Please visit a good dermatologist or physician for proper examination and treatment with prescription drugs for acne.

Hope this helps.


Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor